# SDR SWAA2014091031809

- Difficulty date: September 9, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 22,021 hours, 13,157 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE GIRT BAR STOW HOOK LOOSE.  SECURED HOOK IAW SIP.
